MAUDE Adverse Event Report: BECTON DICKINSON, S.A. 20 ML BD¿ ECCENTRIC LUER SLIP TIP SYRINGE CE MARK; PISTON SYRINGE

BECTON DICKINSON, S.A. 20 ML BD¿ ECCENTRIC LUER SLIP TIP SYRINGE CE MARK; PISTON SYRINGE
Catalog Number 300613
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using 20 ml bd¿ eccentric luer slip tip syringe ce mark there was a crack.There was no report of patient impact.The following information was provided by the initial reporter: product complaint.Syringe had a crack on the barrel.Occurrence customer has product to return.Please send customer a return kit for product investigation.Lot# 2111059.Sap search (2 possible mat # 300613(pr# (b)(4)) or 309657 (pr# (b)(4).
 
Additional Manufacturer Narrative
Pr 8942761 - follow up mdr for device evaluation.It was reported there was a crack on the barrel of the syringe.As a sample was not returned, a thorough sample evaluation could not be performed.A physical sample is required for a more thorough evaluation and potential root cause determination.A device history record review was completed for provided material number 309657, lot 2111059.The review revealed all visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Lot 2111059 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Since no samples displaying the reported condition were received corrective actions are not necessary.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
No additional information.

Brand Name
20 ML BD¿ ECCENTRIC LUER SLIP TIP SYRINGE CE MARK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17873701
Report Number3002682307-2023-00302
Device Sequence Number15247126
Product Code FMF
UDI-Device Identifier00382903006137
UDI-Public00382903006137
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number300613
Device Lot Number2111059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer02/13/2024
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown